# SDR AALA201902515001

- Difficulty date: February 14, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 26,084 hours, 10,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT OVERWING SIDEWALL LOWER EXIT LIGHT ASSEMBLY.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
